# SDR CALA0300378

- Difficulty date: July 11, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 21,861 hours, 4,965 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376A
- Condition: Inoperative
- Location: E&E Compt
- Part time: 21,859 hours, 4,964 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AN ELECTRICAL BURNING ODOR WAS OBSERVED IN THE CABIN AND COCKPIT WHILE EN ROUTE FROM EWR TO SFO.  THE ODOR WAS ACCOMPANIED BY AN EQUIP COOLING FAN OVERHEAT LIGHT ILLUMINATING.  THE AIRCRAFT WAS DIVERTED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 EQUIP COOLING FAN AT FAULT.  THE COOLING FAN WAS REMOVED AND REPLACED IAW MM 21-58-06 AND OPERATIONAL CHECKS WERE GOOD.  THE E&E COMPARTMENT WAS CHECKED FOR BURNED WIRING AND NONE WAS FOUND.
